# SDR CA970624018

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CFM565A
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: CFM565AA5
- Condition: Failed
- Location: #2 Eng Nr 4
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, SUDDEN HIGH VIBRATION ON AIRFRAME BUT NOT ENGINE. EGT TEMPERATURE ROSE SLOWLY ON #2 ENGINE FOLLOWED BY VIBRATION. NOTICED LOW OIL QUANTITY. ENGINE SHUT DOWN. FOUND #2 ENGINE TAIL PIPE COVERED WITH OIL FROM #4 BEARING AND UNABLE TO TURN FAN BLADES.
